Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Nikolai A. Bobylev, Yuri M. Burman and Sergey K. Korovin
Title: Approximation procedures in nonlinear oscillation theory
Additional book information: Nonlinear Analysis and Applications, vol. 2, Walter de Gruyter, Berlin, 1994, xi + 272 pp., ISBN 3-11-014132-9, $79.95

References [Enhancements On Off] (What's this?)

  • [A] P.M. Anselone, Collectively Compact Operator Approximation Theory, Prentice-Hall, Englewood Cliffs, 1971. MR 56:1753
  • [EKZ] L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, 1995.MR 1:309 905
  • [GL] I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford University Press, Oxford, 1991. MR 93m:34109
  • [KV] M.A. Krasnosel$'$skii, G. Vainikko et al., Approximate Solution of Operator Equations (Russian), Nauka, Moscow, 1969; transl. as: Approximate Solution of Operator Equations, Wolters-Noordhoff, Groningen, 1972. MR 41:4271
  • [KZ] M.A. Krasnosel$'$skii and P.P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin-Heidelberg, 1984. MR 85b:47057
  • [LLZ] G. Ladas, V. Lakshmikantham and B.G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York, 1987.
  • [U] M. Urabe, Nonlinear Autonomous Oscillations, Academic Press, New York, 1967. MR 36:2898
  • [V1] G. Vainikko, Compact Approximation of Operators and Approximate Solution of Equations, Tartu. Gosudarstv. Univ., Tartu, 1970. MR 42:8353
  • [V2] G. Vainikko, Analysis of Discretization Methods (Russian), Tartu. Gosudarstv. Univ., Tartu, 1976; transl. as: Funktionalanalysis der Diskretisierungsmethoden, Teubner Verlag, Leipzig, 1976. MR 58:13699

Review Information:

Reviewer: Hermann Brunner
Affiliation: Memorial University of Newfoundland
Journal: Bull. Amer. Math. Soc. 33 (1996), 277-282
Review copyright: © Copyright 1996 American Mathematical Society